# SDR DHL2003873013

- Difficulty date: October 17, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR UNLATCHED LIGHT WITH GEAR UP ON. COMPLETED ABNORMAL PROCEDURE LIGHT REMAINED ON. COMPLIED WITH RESTRICTIONS IN ABNORMAL PROCEDURE.  MAY BE INOPERATIVE PER MEL 32-16-2 DMI 14484 PLACARD INSTALLED.  REF. DMI 14484 LANDING GEAR DOOR UNLATCHED LIGHT WITH GEAR UP REMAINED ON. CHECKED TARGET STOPS, FOUND LEFT-HAND OUT OF ALIGNMENT. ADJUSTED IAW 32-60-0,OPS CHECKS NORMAL. THIS CLEARS DMI 14484 PLACARD REMOVED.
